A pfaffian solution to the modified discrete BKP equation

Gegenhasi*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this article, we present the bilinear structure of the modified discrete BKP equation whose solution is represented by the pfaffians.

Original languageEnglish
Pages (from-to)67-70
Number of pages4
JournalChaos, Solitons and Fractals
Volume30
Issue number1
DOIs
Publication statusPublished - Oct 2006

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A pfaffian solution to the modified discrete BKP equation'. Together they form a unique fingerprint.

Cite this